Author Topic: Help, I may be in tolerance withdrawal  (Read 313 times)

[Buddie]

Help, I may be in tolerance withdrawal
« on: October 10, 2019, 05:12:33 pm »
Hello,
Feeling horrible and didnít know whether I was from Mirtazapine withdrawal in June or hyper thyroid.  Now, I a wondering if it is tolerance withdrawal from .5 Klonopin taken for 20 years (at times varying doses). Also taking 7.5 mgs. Ambien since being diagnosed with hyper thyroid 4 months ago.  Symptoms are high anxiety, vibratory feelings in legs, numbness/burning feet and more.  What do I do if I am i withdrawal?  Hospital?  Thank you!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #1 on: October 11, 2019, 09:16:03 am »
my heart is full of compassion with you.   I was in similar situation, and was hospitalized several times.   There doctors knew nothing about withdrawing, they just gave me more medicines and let me stop cold turkey.  I fled home and tapered down slowly, now I'm in my 7th week of benzo free and I start getting my life back.   Have has lots of muscle pain like you know.   don't lose courage, this will get over, one must be patient.   Inform yourself well how to taper off properly, slowly

wish you all the best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #2 on: October 11, 2019, 01:56:03 pm »
Thank you for message.  Just came from another doctor who said absolutely this is all thyroid.  How do I know if it is withdrawal or thyroid?  I am so frustrated. . .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #3 on: October 11, 2019, 02:15:27 pm »
It can be both. Benzo withdrawal causes real problems. You canít just ignore the problems because they are caused by benzo withdrawal. For example, benzo withdrawal causes high blood pressure. I have always had perfect blood pressure. But during acute my blood pressure would be 180/100. Yes, it was just withdrawal but my heart and brain donít care. I can still have a heart attack or stroke. So my doc gave me beta blockers. You have to take care of yourself. You may have thyroid dysfunction caused by benzos. That does not mean it doesnít need treatment. If I were you I would slowly taper that benzo. They are bad news. I would also take care of myself while I do. One recommendation, ALWAYS ask the members here before you take anything your doctor prescribes. There are things you can not take during benzo tolerance and withdrawal that would shock you. Many antibiotics for example. And doctors have no knowledge of this whatsoever. The doctor would not recognize benzo withdrawal if they themselves were in it. So take his/her doubt with a grain of salt.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #4 on: October 11, 2019, 03:06:29 pm »
Great advice.  Thank you very much.  Now I need a doctor willing to help me taper.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #5 on: October 11, 2019, 03:11:47 pm »

You can taper on your own as long as you have a prescriber. Did you already taper some of the Ambien?

 :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #6 on: October 11, 2019, 03:48:39 pm »
Tapered ambien to about 7.5.  Endo is afraid of changing anything chemically right now because she wants to get those levels straightened out.  I had my thyroid removed due to benign nodules, so it is very important that I get the correct dose of hormone.  But this ignorance on the part of the medical community is very upsetting.  What are you tapering?  Is it manageable?  Hope to be feeling better so it makes it easier.   Thank you for your support.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #7 on: October 11, 2019, 05:32:35 pm »
Hi [...],
Go in and update your signature.  It will help us tonknow what is going on.  :)
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #8 on: October 11, 2019, 05:40:45 pm »
Actually, this is a misconception. You do not need a doctor willing to help you taper. I tapered xanax/ativan against my psychís wishes. I did it on my own. All you need is for them to continue to prescribe the drug as they have been doing and not cut you off before you are ready. You can learn how to do a liquid titration on your own. I did it. Many of us here did. Remember, this is your body and your mind. You should take your doctorís advice just as you would take anyones. Your doctors advice is one thing but the decision is yours. You have the right to do what you feel is best for you. It is your body and your mind and your suffering.

EDIT: That doctor comment I made was in reference to mixing the drug and coming off at your own speed. I meant you donít need either their help or permission. However, I want to stress that I saw my primary care physician every 14 days like clockwork during my taper and for a little while after jumping. This was to ensure that no dangerous changes were happening in my body during the acute phase of withdrawal. At one point I had to take beta blockers because my BP was going so high. I would not have known this if I hadnít taken this precaution. On numerous occasions he referred me to gastroenterologists and cardiologists to rule out stuff. Benzo withdrawal can cause dangerous symptoms so I am not advocating not going to the doctor. Itís a necessity. Just donít expect them to understand. It almost felt like I was the one consoling the doctors sometimes. Doc: I donít see any reason why you keep having these palpitations and blood pressure spikes. Me: I am pretty sure itís just withdrawal from Xanax doc. Doc: I donít know. Itís very strange. Me: Itís okay doc. iíll be okay. Just give me the beta blockers. I shouldnít need them too long. Itís the Xanax. Itíll pass sooner of later.
Lol, that was a pretty typical doctor visit right there. They just donít get any training on benzos. Theyíre just clueless on this particular issue.
« Last Edit: October 11, 2019, 05:56:16 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Help, I may be in tolerance withdrawal
« Reply #9 on: October 11, 2019, 11:52:49 pm »
The more I read the more I learn the more afraid and concerned I am. Concerning blood pressure, arenít there any symptoms/warning sign you would see on your own?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.